# SDR QXEA0201005

- Difficulty date: July 6, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Failed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING TO FUSELAGE ATTACHMENT BOLT FAILED ULTRA SONIC INSPECTION.  REPLACED BOTH IAW HORIZON AIR EA 2-57-167.
